MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS

Medline Industries, LP MEDLINE; DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Catalog Number HCS60004
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers one malfunction event reported to medline between july 1 and september 30, 2023.This vmsr summarizes one malfunction event involving two medline nebulizer compressors (catalog number hcs60004).The account reported that the units had stopped working.No devices were returned, and no samples or photographs were available for evaluation; therefore, the reported malfunction could not be confirmed and the cause could not be established.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q3 2023.Associated serial numbers: (b)(6).Associated di: (b)(4).No lot number was available.One malfunction event involving two devices is summarized in this report.No devices were returned to the manufacturer for evaluation.The devices' labeled single-use status was not available.No devices were identified as reprocessed or reused.The account reported that two medline nebulizer compressors, catalog number hcs60004, had stopped working.No sample or photograph was received.Complaints of this type are investigated based on evaluation of the physical sample; therefore, medline was unable to confirm the reported malfunction, determine whether the product failed to meet specifications, or establish the cause.The investigation concluded unconfirmed defect - sample required to determine cause.A review identified no additional reports of this issue for the account during the preceding six months; similar complaints for this product were noted, but the available information was insufficient to confirm that they involved the same issue.Both devices were out of warranty, the hcs60004 model was discontinued, and no replacement was issued.The division team will monitor the issue quarterly in accordance with sop-00032 trend analysis and will take appropriate action if an objectionable trend is identified.If a sample, photograph, or additional information becomes available, the complaint will be reopened for further investigation.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-COMPRESSOR,NEBULIZER,AEROMIST PLUS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50915179
Report Number1417592-2026-51965
Device Sequence Number12261746
Product Code BTI
UDI-Device Identifier40884389104775
UDI-Public40884389104775
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS60004
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown